# SDR SWAA2021073087515

- Difficulty date: June 24, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 74,739 hours, 44,231 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR BOARD 140BF HAS PROMINENT BURRS AND EXCESSIVELY WORN. ; / [01] FABRICATED FLOOR PANEL 140BF AT AFT CARGO COMP AS PER B 737 REF AMM25-53-01-201-801-NG; [02] CERTIFIED FABRICATION FLOOR PANEL #140BF; [03] FABRICATED FLOOR PANEL #140BF IWA B-737 AMM-25-52-01-201-801
